Benylin 24-Hour Cold And Flu Relief Day And Night Tablets 16 Tablets

Benylin 24-Hour Cold And Flu Relief Day And Night Tablets 16 Tablets

Description

24-Hour Day and night treatments.

24-Hour Cold and Flu Relief Day and Night Tablets contains Diphenhydramine, Paracetamol and Pseudoephedrine which helps clear flu related symptoms.

  • Helps clear head and nose
  • Relieves aches and pains
  • Reduces temperature
  • Clears catarrh, and so aids restful sleep

How to use: For oral use only. Take with a glass of water. Adults and children over 12 years: Take one tablet every 4-6 hours. (One white day-time tablet in the morning, at mid-day and in the afternoon. One blue night-time tablet at night). Do not take the night-time tablet during the day. Benylin Day and Night Tablets are not suitable for children under 12 years. Please read instructions and dosage before taking the tablets. As with all medicines if you are currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.

Ingredients: 4 Blue (Night-Time) Tablets each containing: Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg, 12 White (Day-Time) Tablets each containing: Paracetamol 500mg, Pseudoephedrine Hydrochloride 60mg

10.29

22 in stock

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.